Search Results

You are looking at 81 - 90 of 115 items for :

  • "number theory" x
  • Refine by Access: All Content x
Clear All

Decker, W., Greuel, G.-M. and Pfister, G. , Primary Decomposition: Algorithms and Comparisons, in: Algorithmic Algebra and Number Theory , Springer, 187–220 (1998). Pfister G

Open access

, [5] C him , K. C. , P ink , I. and Z iegler , V. , On a variant of Pillai's problem , Int. J. Number Theory , 13 ( 7 ) ( 2017 ), 1711 – 1727 , [6

Restricted access

pseudorandom binary sequences, J. Number Theory , 106 (2004), no. 1, 56–69. MR 2004m :11121 Sárközy A. Construction of large families of pseudorandom binary sequences

Restricted access

] H amahata , Y. and M asubuchi , H. , Recurrence Formulae for Multi-poly-Bernoulli Numbers , Integers: Electronic Journal of Combinatorial Number Theory , 7 ( 2007 ), #A46. [14

Restricted access

generalized Vaughan’s identity , Canadian J. Math. 34 ( 1982 ), 1365 – 1377 . MR 84q:10075 [5] H ua , L. K. , Some results in the additive prime number theory

Restricted access

References [1] Bettin , S. 2010 The second moment of the Riemann zeta-function with unbounded shifts Int. J. Number Theory

Restricted access

. [12] Zagier , D. 2007 The dilogarithm function Frontiers in Number Theory, Physics, and Geometry II: On Conformal Field Theories, Discrete Groups and Renormalization

Restricted access

in the additive prime number theory , Quart. J. Math. , 9 ( 1938 ), 68 – 80 . [8] L i , H. and P an , H. , A density version of Vinogradov's three primes theorem

Restricted access

. [11] L uca , F. and P ollack , P. , Multiperfect numbers with identical digits , J. Number Theory , 131 ( 2011 ), 260 – 284 . [12

Restricted access

, 1997 . [10] I. M . Vinogradov . Elements of Number Theory . Dover Publications , New York , 1954 . [11] T. D . Wooley . Slim exceptional sets and the asymptotic formula in Waring’s problem . Math. Proc. Cambridge Philos. Soc ., 134 ( 2 ): 193

Restricted access